Alert archive / California / High Wind Warnings in 2006

High Wind Warning 10, NWS San Diego, CA

December 26, 2006San Bernardino County, California

NWS San Diego, CA issued this high wind warning at Dec 26, 2006, 8:37 PM PST for San Bernardino County, California. It took effect at Dec 27, 2006, 2:01 AM PST. It was in force for 12 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 26, 2006, 8:37 PM PST (04:37 UTC)
In effect from
Dec 27, 2006, 2:01 AM PST
Expired
Dec 27, 2006, 1:42 PM PST
In force
12 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Dec 27, 5:50 AM PSTNON-TSTM WND GST 6915 Se Big Bear City, CAA 69 MPH WIND GUST WAS MEASURED AT THE BURNS CANYON RAWS.
Dec 27, 12:50 PM PSTNON-TSTM WND GST 45Victorville, CAA 45 MPH WIND GUST WAS MEASURED AT VICTORVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 4.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2006-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2006-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2518 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 270437
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
837 PM PST TUE DEC 26 2006

CAZ055-271245-
/O.UPG.KSGX.HW.A.0006.061227T1800Z-061228T0300Z/
/O.NEW.KSGX.HW.W.0010.061227T1500Z-061228T0300Z/
/O.EXT.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
837 PM PST TUE DEC 26 2006

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. THE
HIGH WIND WATCH IS NOW IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING.

STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE SAN BERNARDINO
COUNTY MOUNTAINS. WEST TO SOUTHWEST WINDS 25 TO 40 MPH WILL
DEVELOP WEDNESDAY MORNING AND CONTINUE THE REST OF THE DAY. GUSTS
OF 70 MPH WILL BE POSSIBLE. WINDS WILL BE STRONGEST AND ON DESERT
SLOPES AND ON HIGHEST PEAKS.

WINDS WILL BECOME NORTHWEST WEDNESDAY EVENING AND TEMPORARILY
DIMINISH. HOWEVER...THE WIND WILL INCREASE AGAIN LATE WEDNESDAY
NIGHT AND THURSDAY MORNING. THIS TIME...THE WINDS WILL BE FROM THE
NORTH...AND SUSTAINED SPEEDS WILL BE 30 TO 50 MPH WITH GUSTS OVER
75 MPH POSSIBLE...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS
WILL GRADUALLY SUBSIDE THURSDAY NIGHT.

OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS...
ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN
TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO
POSSIBLE.

CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ060-271245-
/O.UPG.KSGX.HW.A.0006.061227T1800Z-061228T0300Z/
/O.NEW.KSGX.HW.W.0010.061227T1500Z-061228T0300Z/
APPLE AND LUCERNE VALLEYS-
837 PM PST TUE DEC 26 2006

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE HIGH DESERTS. WEST
TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH IN THE MORNING AND
CONTINUE MOST OF THE DAY. WIND GUSTS WILL LOCALLY EXCEED 60 MPH.
WINDS WILL DECREASE AND BECOME NORTHWEST WEDNESDAY
EVENING...THOUGH BREEZY CONDITIONS WILL CONTINUE AT TIMES.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ056-058-061-062-271245-
/O.NEW.KSGX.WI.Y.0036.061227T1500Z-061228T0300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
837 PM PST TUE DEC 26 2006

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM PST WEDNESDAY. 

STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE MOUNTAINS OF
RIVERSIDE AND SAN DIEGO COUNTIES AND THE ADJACENT
DESERTS...INCLUDING THE COACHELLA VALLEY AND ANZA-BORREGO STATE
PARK. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH DURING THE
MORNING AND CONTINUE MOST OF THE DAY. GUSTS WILL REACH 50 MPH AT
TIMES...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND NEAR
DESERT CANYONS. THE WINDS WILL DECREASE SOMEWHAT WEDNESDAY
NIGHT...THOUGH BREEZY CONDITIONS WILL CONTINUE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ048-057-271245-
/O.EXT.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
837 PM PST TUE DEC 26 2006

...HIGH WIND WATCH NOW IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY EVENING. 

STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED ON LATE WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND
GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND
CANYONS. THE AREAS MOST PRONE TO STRONG WINDS WILL BE BELOW THE
CAJON PASS...INCLUDING SAN BERNARDINO...RIALTO...RANCHO CUCAMONGA
AND DEVORE.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MAXWELL
3 follow-up statements
000 
WWUS76 KSGX 271001
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 AM PST WED DEC 27 2006

CAZ055-271815-
/O.EXT.KSGX.HW.W.0010.061227T1001Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
201 AM PST WED DEC 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY EVENING. 

STRONG GUSTY WINDS ARE EXPECTED TODAY OVER THE SAN BERNARDINO
COUNTY MOUNTAINS. WEST TO SOUTHWEST WINDS 25 TO 40 MPH WILL
DEVELOP THIS MORNING AND CONTINUE THE REST OF THE DAY. GUSTS OF
70 MPH WILL BE POSSIBLE. WINDS WILL BE STRONGEST AND ON DESERT
SLOPES AND ON HIGHEST PEAKS.

WINDS WILL BECOME NORTHWEST THIS EVENING AND TEMPORARILY
DIMINISH. HOWEVER...THE WIND WILL INCREASE AGAIN LATE TONIGHT 
AND THURSDAY MORNING. THIS TIME...THE WINDS WILL BE FROM THE
NORTH TO NORTHEAST...AND SUSTAINED SPEEDS WILL BE 30 TO 50 MPH
WITH GUSTS OVER 75 MPH POSSIBLE...MAINLY THROUGH AND BELOW THE
CAJON PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT.

OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS...
ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN
TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO
POSSIBLE.

PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ060-271815-
/O.EXT.KSGX.HW.W.0010.061227T1001Z-061228T0300Z/
APPLE AND LUCERNE VALLEYS-
201 AM PST WED DEC 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE HIGH DESERTS.
WEST TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH IN THE
MORNING AND CONTINUE MOST OF THE DAY. WIND GUSTS WILL LOCALLY
EXCEED 60 MPH. WINDS WILL DECREASE AND BECOME NORTHWEST WEDNESDAY
EVENING...THOUGH BREEZY CONDITIONS WILL CONTINUE AT TIMES.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ056-058-061-062-271815-
/O.EXT.KSGX.WI.Y.0036.061227T1001Z-061228T0300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
201 AM PST WED DEC 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. 

STRONG GUSTY WINDS ARE EXPECTED WEDNESDAY OVER THE MOUNTAINS OF
RIVERSIDE AND SAN DIEGO COUNTIES AND THE ADJACENT DESERTS...
INCLUDING THE COACHELLA VALLEY AND ANZA-BORREGO STATE PARK. WEST
TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH DURING THE
MORNING AND CONTINUE MOST OF THE DAY. GUSTS WILL REACH 50 MPH AT
TIMES...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND
NEAR DESERT CANYONS. THE WINDS WILL DECREASE SOMEWHAT WEDNESDAY
NIGHT...THOUGH BREEZY CONDITIONS WILL CONTINUE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ048-057-271815-
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SANTA ANA MOUNTAINS AND FOOTHILLS-
201 AM PST WED DEC 27 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING. 

STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED ON LATE WEDNESDAY
NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND
GUSTS OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND
CANYONS. THE AREAS MOST PRONE TO STRONG WINDS WILL BE BELOW THE
CAJON PASS...INCLUDING SAN BERNARDINO...RIALTO...RANCHO CUCAMONGA
AND DEVORE.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

DVA
000 
WWUS76 KSGX 271512
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
712 AM PST WED DEC 27 2006

CAZ055-272315-
/O.CON.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
712 AM PST WED DEC 27 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY EVENING. 

WEST WINDS 25 TO 40 MPH WITH GUSTS OVER 70 MPH ARE LIKELY TODAY.
WINDS WILL BE STRONGEST AND ON DESERT SLOPES AND ON HIGHEST PEAKS.

WINDS WILL TEMPORARILY DIMINISH THIS EVENING. 

THE WIND WILL INCREASE AGAIN LATE TONIGHT AND THURSDAY
MORNING...FROM THE NORTH TO NORTHEAST AT 30 TO 50 MPH WITH GUSTS
OVER 75 MPH...MAINLY THROUGH AND BELOW THE CAJON PASS. WINDS WILL
GRADUALLY SUBSIDE THURSDAY NIGHT.

OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS...
ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN
TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO
POSSIBLE.

PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ060-272315-
/O.CON.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/
APPLE AND LUCERNE VALLEYS-
712 AM PST WED DEC 27 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING. 

WEST TO NORTHWEST WINDS 40 MPH WITH GUSTS OVER 60 MPH ARE LIKELY
TODAY. WINDS WILL DECREASE THIS EVENING BUT BREEZY CONDITIONS WILL
CONTINUE INTO THURSDAY.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ048-272315-
/O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
712 AM PST WED DEC 27 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 35 MPH ARE LIKELY
UNTIL 7 PM THIS EVENING.

EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED THURSDAY AS HIGH
PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE POSSIBLE
THROUGH AND BELOW PASSES AND CANYONS ON THURSDAY. 

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE LIKELY. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ057-272315-
/O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
712 AM PST WED DEC 27 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING. 

STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE LIKELY
UNTIL 7 PM THIS EVENING.

EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED LATE TONIGHT AND
THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75
MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. 

A WIND ADVISORY MEANS THAT WINDS OVER 45 MPH ARE LIKELY. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ042-043-050-272315-
/O.EXB.KSGX.WI.Y.0036.061227T1600Z-061228T0300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN DIEGO COUNTY VALLEYS-
712 AM PST WED DEC 27 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 35 MPH ARE LIKELY
UNTIL 7 PM THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ056-058-061-062-272315-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
712 AM PST WED DEC 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

STRONG WEST TO NORTHWEST WINDS BETWEEN 35 AND 50 MPH ARE LIKELY
TODAY...ESPECIALLY ALONG THE EAST SLOPES OF THE MOUNTAINS AND
NEAR DESERT CANYONS. THE WINDS WILL DECREASE SOME TONIGHT...THOUGH
BREEZY CONDITIONS WILL CONTINUE INTO THURSDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BALFOUR
000 
WWUS76 KSGX 272142
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
142 PM PST WED DEC 27 2006

CAZ055-280545-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/
/O.EXB.KSGX.WI.Y.0036.061227T2200Z-061228T1200Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
142 PM PST WED DEC 27 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HIGH
WIND WARNING HAS BEEN CANCELED. A HIGH WIND WATCH REMAINS IN
EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING. 

NORTHWEST WINDS 35 MPH WITH GUSTS TO 55 MPH ARE LIKELY THROUGH THE
NIGHT. 

THE WIND WILL INCREASE FROM THE NORTH EARLY THURSDAY MORNING TO
50 MPH WITH GUSTS OVER 75 MPH...MAINLY THROUGH AND BELOW THE CAJON
PASS. WINDS WILL GRADUALLY SUBSIDE THURSDAY NIGHT.

OUTDOOR ACTIVITIES AND TRAVEL ARE EXPECTED TO BE HAZARDOUS...
ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF
BLOWING DUST AND SAND WILL REDUCE VISIBILITY TO NEAR ZERO. BROKEN
TREE LIMBS...DOWNED POWER LINES...ROOF AND SIGN DAMAGE ARE ALSO
POSSIBLE.

PEOPLE SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ060-280545-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-061228T0300Z/
/O.EXB.KSGX.WI.Y.0036.061227T2200Z-061228T1200Z/
APPLE AND LUCERNE VALLEYS-
142 PM PST WED DEC 27 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE HIGH
WIND WARNING HAS BEEN CANCELED. 

NORTHWEST WINDS 35 MPH WITH GUSTS TO 55 MPH ARE LIKELY THROUGH THE
NIGHT. THE WINDS WILL BECOME NORTHERLY AND DECREASE TO AROUND 25
MPH ON THURSDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ056-058-061-062-280545-
/O.EXT.KSGX.WI.Y.0036.000000T0000Z-061228T1200Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
142 PM PST WED DEC 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST THURSDAY. 

STRONG WEST TO NORTHWEST WINDS AROUND 35 MPH WITH GUSTS TO 55 MPH ARE
LIKELY THROUGH THE NIGHT...ESPECIALLY ALONG THE EAST SLOPES OF
THE MOUNTAINS AND NEAR DESERT CANYONS. 

THE WINDS WILL BECOME NORTHERLY AND DECREASE SOME ON
THURSDAY...BUT BREEZY CONDITIONS WILL CONTINUE INTO FRIDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE LIKELY.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ048-280300-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
142 PM PST WED DEC 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING. 

STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 40 MPH ARE LIKELY
UNTIL 7 PM THIS EVENING.

EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED THURSDAY AS
HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS OVER 75 MPH ARE
POSSIBLE THROUGH AND BELOW PASSES AND CANYONS ON THURSDAY.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE LIKELY. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ057-280300-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/
/O.CON.KSGX.HW.A.0007.061228T1200Z-061229T0600Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
142 PM PST WED DEC 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY EVENING. 

STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE LIKELY UNTIL 7 PM
THIS EVENING.

EVEN STRONGER NORTH TO NORTHEAST WINDS ARE EXPECTED LATE TONIGHT
AND THURSDAY AS HIGH PRESSURE BUILDS TO THE NORTH. WIND GUSTS
OVER 75 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OVER 45 MPH ARE LIKELY. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THAT DAMAGING WINDS ARE POSSIBLE.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

CAZ042-043-050-280300-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-061228T0300Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN DIEGO COUNTY VALLEYS-
142 PM PST WED DEC 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

STRONG WEST TO NORTHWEST WINDS WITH GUSTS OVER 40 MPH ARE LIKELY
UNTIL 7 PM THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

BALFOUR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Dec 26, 9:00 AM PST, 11 hours 37 minutes earlier.

Area forecast discussion, Dec 26, 9:00 AM PST, 11 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST TUE DEC 26 2006

.SYNOPSIS...
FAIR WEATHER WILL CONTINUE TODAY AS HIGH PRESSURE SHIFTS TO THE
EAST. A PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY
AND BRING STRONG GUSTY WINDS TO THE MOUNTAINS AND DESERTS AND LIKELY
A PERIOD OF RAIN TO MOST AREAS FROM THE MOUNTAINS TO THE COAST. THE
SYSTEM WILL MOVE TO THE EAST WEDNESDAY NIGHT...AND VERY STRONG GUSTY
WINDS WILL FOLLOW BELOW PASSES AND CANYONS BY THURSDAY. A COOLING
TREND WILL OCCUR THROUGH WEDNESDAY...THEN WARMER WEATHER WILL OCCUR
BY NEXT WEEKEND UNDER HIGH PRESSURE ALOFT AND MODERATE OFFSHORE
FLOW.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

EQUIPMENT OUTAGES...KNXK WSR-88D UNAVAILABLE UNTIL 1500 PST/2300 UTC
TODAY. KSOX WSR 88D AWAITING PARTS - ETR 12/28/2006 2200 UTC.

TODAY IS A TRANSITION DAY FROM OFFSHORE TO ONSHORE FLOW. THE AIR
MASS IN THE MIDDLE LAYERS HOWEVER WILL BE CRITICALLY DRY AND  OVER
THE FOOTHILLS...MOUNTAINS...AND DESERTS SEVERAL HOURS OF RELATIVE
HUMIDITY BELOW 10 PERCENT ARE EXPECTED. ABOVE 15000 FEET THE AIR
MASS IS NEARING SATURATION. BELOW 1000 FEET MOISTURE WILL BE
INCREASING...AND THERE COULD BE DENSE FOG TONIGHT OVER THE
COASTAL PLAIN AND LOWER INLAND VALLEYS... ALTHOUGH THE CAPPING
SUBSIDENCE INVERSION WILL BE ERODING AFTER 0100 PST AS THE FRONT
APPROACHES. THE STRONG COLD FRONT TO MOVE ACROSS SOUTHWEST
CALIFORNIA ON WEDNESDAY. ONLY CHANGE AT THIS TIME TO CURRENT
FORECAST WILL BE TO MOVE UP START TIME OF HIGH WIND WATCH TO 1000
PST/1800 UTC WEDNESDAY. EXPECT WIND ADVISORY STRENGTH WINDS TO BEGIN
EVEN EARLIER...AROUND 0400 PST FOR THE SAME AREA...AND WIND
ADVISORIES WILL LIKELY BE NEEDED FOR THE REMAINDER OF SOUTHWEST
CALIFORNIA BETWEEN 0700 AND 1000 PST WEDNESDAY.  LIKELY BE UNDER A
WIND ADVISORY DURING OR EVEN BEFORE THE SAME TIME PERIOD. MODELS
STILL DIFFER IN AMOUNTS/LOCATION OF PRECIPITATION WITH THE GFS
WETTER AND PREFERRED OVER NAM12...NEVERTHELESS BOTH MODELS ARE
BACKING OFF ON THE PRECIPITATION THREAT AND THIS IS CONSIDERED
INCORRECT. FOR NOW THE CURRENT QPF AND POP FORECASTS LOOK GOOD.
LIGHT RAIN/SPRINKLES MAY OCCUR AFTER MIDNIGHT FROM OCCLUDED  WARM
FRONT. MODERATE RAIN EXPECTED ALONG COLD FRONT MID TO LATE WEDNESDAY
MORNING...WITH ADDITIONAL MODERATE RAINFALL AND LIGHT SNOW IN POST
FRONTAL SHOWERS WEDNESDAY AFTERNOON AND EVENING. THE WIND FLOW
TRANSITIONS QUICKLY TO THE NORTH WEDNESDAY NIGHT...AND NORTHEAST ON
THURSDAY. AM CONTEMPLATING ADDING A HIGH WIND WATCH FOR THESE COLD
SANTA AN WINDS IN THE AFTERNOON PACKAGE.

&&

.LONG TERM (FRIDAY THROUGH MONDAY) FROM PREVIOUS DISCUSSION...
MODELS SHOW WEAKENING OFFSHORE FLOW FRIDAY. NAM SHOWS SUPPORT FOR
OFFSHORE WINDS WEAKENING FRIDAY MORNING...DIURNALLY SIMILAR TO THE
LAST EVENT. THIS WOULD FAVOR WINDS OF ADVISORY RATHER THAN WARNING
STRENGTH FRIDAY MORNING. FOR SATURDAY THROUGH EARLY NEXT WEEK...SOME
DIFFERENCES BEGIN TO DEVELOP IN THE DETAILS WITH THE MODELS.
HOWEVER...MODELS GENERALLY SHOW WEAK UPPER RIDGING ALONG THE
CALIFORNIA COAST WITH WEAK TO LOCALLY MODERATE SURFACE HIGH PRESSURE
OVER THE GREAT BASIN. FOR SOUTHWEST CALIFORNIA...THIS WOULD BRING
FAIR...DRY WEATHER WITH WEAK TO LOCALLY MODERATE OFFSHORE FLOW AT
TIMES. DAYTIME TEMPERATURES WOULD BE A LITTLE ABOVE SEASONAL
AVERAGES.

&&

.AVIATION...
OFFSHORE FLOW WILL CONTINUE TO WEAKEN THROUGH THE DAY. VFR
CONDITIONS ARE EXPECTED THROUGH THE DAY AT MOST AREA AIRPORTS WITH
VARIABLE AMOUNTS OF CLOUDS ABOVE FL120 AND UNRESTRICTED
VISIBILITIES. LOWER CLOUDS SHOULD MOVE IN OVERNIGHT TONIGHT AHEAD OF
A COLD FRONT THAT WILL BE MOVING THROUGH ON WEDNESDAY. BROKEN CLOUD
LAYERS BETWEEN 2500 AND 3500 FEET MSL ARE EXPECTED TO MOVE IN BY
WEDNESDAY MORNING. MOUNTAINS ARE EXPECTED TO BECOME OBSCURED IN
CLOUDS AND PRECIPITATION DURING THIS TIME AS WELL.

&&

.MARINE...
A LARGE NW SWELL WILL BEGIN TO MOVE INTO THE COASTAL WATERS WED
MORNING AND INCREASE THROUGH AFTERNOON. IT WILL DECREASE THU AND
FRI. A COLD FRONT WILL MOVE IN LATE TONIGHT THROUGH WED MORNING WITH
RAIN SPREADING OVER THE COASTAL WATERS. VERY STRONG WINDS WILL ALSO
DEVELOP BY WED AFTERNOON WITH NEAR GALE FORCE WINDS POSSIBLE IN THE
OUTER WATERS THROUGH THE NIGHT. WINDS WILL BEGIN TO DECREASE LATE
WED NIGHT. A MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THIS
HAZARDOUS EVENT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FOR APPLE AND LUCERNE VALLEYS AND SAN BERNARDINO
COUNTY MOUNTAINS WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

SMALL CRAFT ADVISORY WEDNESDAY THROUGH THURSDAY FOR PZZ750-PZZ775.

&&

PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...HORTON

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Dec 26, 4:40 PM PST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
440 PM PST TUE DEC 26 2006

CAZ042-043-CAZ048-050-055>058-060>062-PZZ750-775-271400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND
FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
440 PM PST TUE DEC 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR WEDNESDAY...A FAST MOVING PACIFIC SYSTEM WILL BRING INCREASING
SWELL AND WINDS TO THE COASTAL WATERS...INCREASING SURF WITH A HIGH
RISK OF RIP CURRENTS TO THE BEACHES...AND STRONG GUSTY WINDS TO THE
MOUNTAINS AND DESERTS. HIGH WIND WATCH FOR WEDNESDAY THROUGH
WEDNESDAY EVENING...SEE LAXNPWSGX FOR DETAILS.

FOR THURSDAY...STRONG GUSTY SANTA ANA WINDS THROUGH AND BELOW PASSES
AND CANYONS WILL OCCUR. HIGH SURF AND A HIGH RISK OF RIP CURRENTS AT
THE BEACHES WILL CONTINUE. HIGH WIND WATCH FOR THURSDAY...SEE
LAXNPWSGX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MAXWELL

In the hours before

Special weather statement, Dec 26, 7:45 PM PST, 52 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
745 PM PST TUE DEC 26 2006

CAZ042-043-048-050-055>058-060>062-271400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
745 PM PST TUE DEC 26 2006

...WEATHER SYSTEM TO IMPACT SOUTHWEST CALIFORNIA WEDNESDAY...

A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST CALIFORNIA
WEDNESDAY. THIS WILL LIKELY BRING RAIN TO THE AREA AND SOME SNOW TO
THE MOUNTAINS. HOWEVER...THE BIGGEST IMPACT WILL BE THE STRONG AND
GUSTY WINDS.

WEST TO SOUTHWEST WINDS WILL INCREASE LATE TONIGHT AND WEDNESDAY
OVER THE MOUNTAINS AND DESERTS. WIND GUSTS BY MID MORNING WEDNESDAY
COULD EXCEED 60 MPH...MAINLY ON THE DESERT SLOPES OF THE
MOUNTAINS. WIND GUSTS ELSEWHERE IN SOUTHWEST CALIFORNIA...INCLUDING THE
COASTAL SECTIONS...ARE LIKELY TO BE AROUND 35 MPH. BLOWING DUST
AND SAND ARE POSSIBLE OVER THE DESERTS.

RAINFALL IS EXPECTED TO BE LIGHT WITH THIS SYSTEM. RAINFALL AMOUNTS
WILL AVERAGE AROUND ONE-QUARTER INCH ALONG THE COAST AND IN THE
VALLEYS. LOCAL RAINFALL AMOUNTS OF AROUND ONE-HALF INCH WILL BE
POSSIBLE IN THE FOOTHILLS AND WEST-FACING MOUNTAINS. HOWEVER...THE
DESERTS WILL RECEIVE LITTLE OR NO RAINFALL. LOCAL SNOWFALL OF 1 TO 2
INCHES WILL BE POSSIBLE ABOVE 5000 FEET IN THE MOUNTAINS. SLIGHTLY
HIGHER PRECIPITATION TOTALS ARE EXPECTED OVER SAN DIEGO COUNTY THAN
IN COUNTIES FURTHER NORTH.

THE PRECIPITATION SHOULD END AS SHOWERS WEDNESDAY NIGHT. BEHIND THE
SYSTEM...OFFSHORE FLOW WILL DEVELOP AND PRODUCE VERY STRONG
NORTHERLY WINDS THROUGH AND BELOW PASSES AND CANYONS IN MOUNTAIN
AND VALLEY AREAS THURSDAY. CURRENT INDICATIONS ARE THAT GUSTS
WILL EXCEED 75 MPH IN THE WIND PRONE AREAS.

MAXWELL/BALFOUR

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 8:37 PM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego65 hr

Nearby

High Wind Warnings in California, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.